# SDR 98FDEA00511

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 950
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 0887- MISDRILLED HOLE IN FLOORBEAM BS 950E, RBL 26 ON FWD TOP FLANGE.  INSTALLED DOUBLER, TRIPLER AND FILLER IN ACCORDANCE WITH AARD 53-10-07-02.
